Medical Questions > Mens Health > Sexual Health - Men Forum

Lost Libido and Lost Sex Drive....HELP!!

Must Read
Talking openly about the penis is a very personal matter. Learn basic penis anatomy to discuss penile disorders accurately with your doctor....
Penis symptoms that interfere with sexual activity or urination could be serious. Learn the signs and symptoms of penis problems that require a doctor's help....
How do urologists evaluate and diagnose painful penis? A penis disorder is a medical problem. Learn more about possible diagnoses for penis disorders now....
I seem to have NO libido and NO sex drive and cannot keep an erection for long at all unless directly stimulated by masturbation by me watching an adult movie or a woman masturbating me....even then it is difficult.
I am on Seroquel 300 mg at bedtime and have taken good care of my Type I Diabetes for 11-yrs. I have been put on Metoprolol 50 mg for high blood pressure and Lisinopril 12.5 mg. I DO get hard erections at times even when the Seroquel is in my system with the right adult dvd I'm watching. Viagra helps me be harder at these times, BUT I STILL have the loss of libido and sex drive....seems like I don't care....lazy feeling. I am 50-years old, white male.
I am on Testosterone injections weekly and have been at 1300 Testosterone level my doctor tells me. I have been giving myself these injections for almost 5-months.
WHAT'S WRONG WITH ME?? Is THERE DAMAGE?? I have male friends who get it hard just fine who are older than me!
HELP!!
Did you find this post helpful?
|